# SDR DHL200080581C

- Difficulty date: July 27, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 DOOR LT FWD FITTING CRACKED.  REMOVED AND REPLACED NR 12 DOOR LT, FWD FITTING AS REQUIRED PER OHM 52-1-11 PG 1, 2, 4, 5.  OPS CHK FOUND OK PER M/M 52-45-1.
